# SDR UALA2011040401628

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 58,835 hours, 20,821 cycles
- Engine: Pwa PW2037
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 175N200135
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STABILIZER PANEL AT APPROX STA 1770 TO STA 1808 PNL P/N 175N2001-35, FOR REPAIR.  STARTED LT VERTICAL STAB PANEL REMOVAL, NEED TO CONTINUE WITH REMOVING PANEL FASTENERS.
